COFINITENESS of the SET of PERIODS for TOTALLY TRANSITIVE TREE MAPS

Ll Alsedà, M. A. Del Río, J. A. Rodríguez

Producció científica: Contribució a una revistaArticleRecercaAvaluat per experts

2 Cites (Scopus)

Resum

© 1999 World Scientific Publishing Company. The aim of this paper is to show that the cofiniteness of the set of periods characterizes the totally transitive maps among transitive tree maps.
Idioma originalEnglish
Pàgines (de-a)1877-1880
RevistaInternational Journal of Bifurcation and Chaos in Applied Sciences and Engineering
Volum9
DOIs
Estat de la publicacióPublicada - 1 de gen. 1999

Fingerprint

Navegar pels temes de recerca de 'COFINITENESS of the SET of PERIODS for TOTALLY TRANSITIVE TREE MAPS'. Junts formen un fingerprint únic.

Com citar-ho